# SDR AU000112

- Difficulty date: February 2, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3201
- Engine: Garrtt TFE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 31071181
- Condition: Galled
- Location: Accessory G/B
- Part time: 1,300 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE ACCESSORY GEARBOX HIGH SPEED PINION AND SPUR GEARSHAFT TEETH GALLED. ROUGHNESS IN SOME BEARINGS DUE TO METAL CONTAMINATION.
